# SDR CA061124006

- Difficulty date: November 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 72 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Propeller De-Ice
- Part time: 294 hours
- Component: Propeller, Mcauly, B3D36C432
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE NR 2 INSPECTION IT WAS NOTED ON PRE-INSPECTION RUNUP THAT THE PROP DE-ICE WAS INOPERATIVE. INVESTIGATION REVEALED THAT 2 OF THE 3 DE-ICE BOOT LEADS WERE DEFECTIVE. NEW PARTS ORDERED.
